# SDR UALA2011021000702

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,522 hours, 12,443 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 4069
- Condition: Faulty
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG WILL NOT CLEAR.  CHANGED APU CHARGER WITH MAIN BATTERY CHARGER.  STATUS MESSAGE CLEARED, CHARGER OPERATES SATISFACTORY.
